# SDR CA111028005

- Difficulty date: October 25, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 47,944 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 82400033035
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF WOW CAUTION LIGHT ILLUMINATED FOR APPROX 10 SECONDS, THEN EXTINGUISHED.  FLIGHT CONTINUED WITH NO FURTHER FAULTS.  TESTED SYS AND FOUND NR 2(RT) NLG WOW SENSOR AT FAULT.  REPLACED NLG WOW 2 SENSOR ASSY. INTERMITTENT OPEN ON FAULTY WOW SENSOR ASSY.
